# SDR VNAA2012011600004

- Difficulty date: January 11, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 19,192 hours, 19,768 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blade
- Condition: Defective
- Location: Windshield Wiper
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT WINDSHIELD WIPER CAME APART AFTER TAKEOFF FROM PHL.  CREW RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED CAPTAIN’S WIPER BLADE ASSEMBLY AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
